# SDR REXA2024103101305

- Difficulty date: December 2, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 CROSS BEAM HAS MINOR CORROSION       INSTALLED NEW SERVICEABLE L/H FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-22-001-001-A01, SRM 51-42-13-001-001-A01 AND REFERENCED SB 670BA-53-041 REV M FOR FASTENER CALL OUT
